# SDR GTIA201812243038

- Difficulty date: December 20, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 6,104 hours, 2,742 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON FINALREPORTED IN CABIN SUSPECT PACK 2-PERFORMED FUME EVENTASPER TSM 05-50-00 NO AIR CONTAMINATION NOTED AT THIS TIMEUNABLEDUPLICATE SMELL AIRCRAFTOK FOR CONTNUE SERVICE PACK 2 DEFFERED PRECAUTIONARY MOC NOTIFIED
